# SDR DHLA2008743DH572

- Difficulty date: November 13, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO CABIN STA 825 LBL 62 OVERWING STUB BEAM AND SUPPORT ANGLE WITH DOUBLE HOLES.  REPLACED UPPER CHORD AT BS 825 FROM LBL 46 TO LBL 70 IAW 51-10-1 PARA 7A.
